MAUDE Adverse Event Report: BARD ACCESS SYSTEMS RETRO LONG-TERM HEMODIALYSIS CATHETER 16F FULL PROCEDURE TRAY (DUAL-LUMEN); CATHETER, HEMODIALYSIS, IMPLANTED

BARD ACCESS SYSTEMS RETRO LONG-TERM HEMODIALYSIS CATHETER 16F FULL PROCEDURE TRAY (DUAL-LUMEN); CATHETER, HEMODIALYSIS, IMPLANTED
Catalog Number RS23SH28
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of asxg0002 showed no other similar product complaint(s) from this lot number.Device not yet returned for evaluation.
 
Event or Problem Description
Facility reported that they found cracking of the red device of a line on the retro percath.Insertion of the catheter was on (b)(6) 2015 and the reported cracking of the red device of the line was found on (b)(6) 2016.No patient injury reported.A repair kit was used on (b)(6) 2016.

Brand Name
RETRO LONG-TERM HEMODIALYSIS CATHETER 16F FULL PROCEDURE TRAY (DUAL-LUMEN)
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6056107
Report Number3006260740-2016-00569
Device Sequence Number543981
Product Code MSD
UDI-Device Identifier00801741014062
UDI-Public(01)00801741014062(17)170301(10)ASXG0002
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K022000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2017
Device Catalogue NumberRS23SH28
Device Lot NumberASXG0002
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1